[University home]

The University of Manchester Library

The reliability of local error estimators for convection-diffusion equations

Kay, D; Silvester, D;

IMA JOURNAL OF NUMERICAL ANALYSIS. 2001;21:107-122.

Access to files

Full-text and supplementary files are not available from Manchester eScholar. Use our list of Related resources to find this item elsewhere.

Bibliographic metadata

Type of resource:
Content type:
Published date:
Volume:
21
Start page:
107
End page:
122
Pagination:
107-122
Digital Object Identifier:
10.1093/imanum/21.1.107
Related website(s):
  • Related website
Access state:
Active

Institutional metadata

University researcher(s):

Record metadata

Manchester eScholar ID:
uk-ac-man-scw:1a6083
Created:
6th August, 2009, 11:01:17
Last modified:
21st November, 2012, 19:44:27